# SDR COMA9960706

- Difficulty date: November 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N976CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7151
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Vane Cap
- Part number: 601R1480341
- Condition: Chaffed
- Location: Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD FLAP MOVEABLE VANE INBORAD CAP WAS CHAFED BEYOND LIMITS AT .027 DEEP.  REMOVED CHAFED VANE CAP AND INSTALLED NEW VANE CAP (P/N 601R14803-41) IAW AERODESIGN REPORT NR 1286-1, REV IR, DATED 9/27/94.
